# SDR CALA2014072800999

- Difficulty date: July 24, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 50,268 hours, 16,026 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203610000
- Part serial: 7200
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT OVEN 424 SMELLS LIKE BURNT WIRES.  CONFIRMED FAULTY AFT OVEN 424.  R & R IAW AMM 25-34-00-400-801C3.  OPERATIONS CHECKED GOOD.  PERFORMED TASK 05-26-800-801C1 STEP 3.  OKAY FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1621129, SN OFF 07200 IPC REFERENCE 25-34-00.
